EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
204-22-15 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
11/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
It was reported that this patient had a revision due to poly wear.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of prosthesis wear over the 9.5 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation and no additional clinical information was provided.The following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d8, g1, g2, h6: clinical code, type of investigation, investigation findings, investigation conclusions.The revision reported was likely the result of prosthesis wear over the 9.5 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation and no additional clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient was revised approximately 9.5 years after the initial total knee arthroplasty, due to prosthesis wear.No additional information is available, and the devices were not returned for evaluation due to polywear.